Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Problems and Solutions

Sidney Kravitz, C. Stanley Ogilvy, Kaidy Tan, C. J. Mozzochi, L. J. Upton, Stanley Rabinowitz, M. B. McNeil, P. D. Goodstein, R. L. Goodstein, William Wernick, Vassili Daiev, Michael Goldberg, Murray S. Klamkin, Leon Bankoff, Charles W. Trigg, Alfred Brousseau, Huseyin Demir, Joseph D. E. Konhauser, Yasser Dakkah, Douglas Lind, A. A. Gioia, A. M. Vaidya, Joseph Hammer, G. D. Chakerian, P. N. Bajaj and John D. Baum
Mathematics Magazine
Vol. 40, No. 3 (May, 1967), pp. 162-170+141
DOI: 10.2307/2688484
Stable URL: http://www.jstor.org/stable/2688484
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Problems and Solutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
141
    141